# SDR CALA2011020800072

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT O/H BIN RAIL STA 360 S-8L.  INSTALLED REPAIR DOUBLERS IN REF ECRA 5310-05351.
